Abstract and Applied Analysis

Synchronal Algorithm and Cyclic Algorithm for Hierarchical Fixed Point Problems and Variational Inequalities

Peichao Duan

Full-text: Open access

Abstract

We propose synchronal algorithm and cyclic algorithm based on the general iterative method for solving a hierarchical fixed point problem. Under suitable parameters, the iterative sequence converges strongly to a common fixed point of N nonexpansive mappings and also the unique solution of a variational inequality. The results presented in this paper improve and extend the corresponding results reported recently by some authors. Furthermore, a numerical example is given to demonstrate the effectiveness of our iterative schemes.

Article information

Source
Abstr. Appl. Anal., Volume 2013 (2013), Article ID 750473, 8 pages.

Dates
First available in Project Euclid: 27 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393512065

Digital Object Identifier
doi:10.1155/2013/750473

Mathematical Reviews number (MathSciNet)
MR3108656

Zentralblatt MATH identifier
07095325

Citation

Duan, Peichao. Synchronal Algorithm and Cyclic Algorithm for Hierarchical Fixed Point Problems and Variational Inequalities. Abstr. Appl. Anal. 2013 (2013), Article ID 750473, 8 pages. doi:10.1155/2013/750473. https://projecteuclid.org/euclid.aaa/1393512065


Export citation

References

  • P. L. Combettes, “A block-iterative surrogate constraint splitting method for quadratic signal recovery,” IEEE Transactions on Signal Processing, vol. 51, no. 7, pp. 1771–1782, 2003.
  • H. Iiduka and I. Yamada, “A use of conjugate gradient direction for the convex optimization problem over the fixed point set of a nonexpansive mapping,” SIAM Journal on Optimization, vol. 19, no. 4, pp. 1881–1893, 2008.
  • H. Iiduka, “Fixed point optimization algorithm and its application to power control in CDMA data networks,” Mathematical Programming, vol. 133, no. 1-2, pp. 227–242, 2012.
  • L. C. Ceng, Q. H. Ansari, N. C. Wong, and J. C. Yao, “Implicit iterative method for hierarchical variational inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 472935, 14 pages, 2012.
  • L. C. Ceng, Q. H. Ansari, and J. C. Yao, “Some iterative methods for finding fixed points and for solving constrained convex minimization problems,” Nonlinear Analysis, vol. 74, no. 16, pp. 5286–5302, 2011.
  • H. Iiduka, “Iterative algorithm for solving triple-hierarchical constrained optimization problem,” Journal of Optimization Theory and Applications, vol. 148, no. 3, pp. 580–592, 2011.
  • G. Marino and H. K. Xu, “Explicit hierarchical fixed point approach to variational inequalities,” Journal of Optimization Theory and Applications, vol. 149, no. 1, pp. 61–78, 2011.
  • Y. H. Wang and W. Xu, “Strong covergence of a modified iterative algorithm for hierarchical fixed point problems and variational inequalities,” Fixed Point Theory and Applications, vol. 2013, article 121, 2013.
  • H. K. Xu, “Viscosity method for hierarchical fixed point approach to variational inequalities,” Taiwanese Journal of Mathematics, vol. 14, no. 2, pp. 463–478, 2010.
  • Y. Yao, Y. J. Cho, and Y. C. Liou, “Iterative algorithms for hierarchical fixed points problems and variational inequalities,” Mathematical and Computer Modelling, vol. 52, no. 9-10, pp. 1697–1705, 2010.
  • M. Tian, “A general iterative algorithm for nonexpansive mappings in Hilbert spaces,” Nonlinear Analysis, vol. 73, no. 3, pp. 689–694, 2010.
  • I. Yamada, “The hybrid steepest-descent method for variational inequality problems over the intersection of the fixed-point sets of nonexpansive mappings,” Studies in Computational Mathematics, vol. 8, pp. 473–504, 2001.
  • M. Tian and L. Y. Di, “Synchronal algorithm and cyclic algorithm for fixed point problems and variational inequality problems in Hilbert spaces,” Fixed Point Theory and Applications, vol. 2011, article 21, 2011.
  • S. N. He and W. W. Sun, “New hybrid steepest descent algorithms for variational inequalities over the common fixed points set of infinite nonexpansive mappings,” WSEAS Transactions on Mathematics, vol. 11, no. 2, pp. 83–92, 2012.